# SDR R61A201305130472

- Difficulty date: May 13, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 22,888 hours, 17,054 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Support
- Part number: 1702961
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT WING FLAP TORQUE TUBE BEARING SUPPORT FOR NUMBER 5 AND 6 POSITON CORRODED.  MAINTENANCE REMOVED AND REPLACED THE BEARING SUPPORT IAW EMB 170 AMM 27-51-04.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
